# SDR H3V2005F00000

- Difficulty date: July 19, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N44094
- Make and model: Skrsky CH54A
- Aircraft serial: 6718421
- Engine: Pwa JFTD12A4A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Part number: 566281
- Part serial: 2036
- Condition: Damaged
- Location: Compressor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOD DAMAGE FROM RIVETS OF THE 1ST STAGE STATOR REAR AIRSEAL (2ND STAGE) DAMAGED THE COMPRESSOR BLADES.  THIS CAUSED A STALL AND THE T5 TEMP ROSE TO 1000 DEGREES C INSTANTLY, CAUSING SEVERE TURBINE AND FREE TURBINE BLADES, VANES, AND SEALS DAMAGE.  THE AIRCRAFT ENGINE WAS REMOVED, DISASSEMBLED, AND INSPECTED.  DURING THIS DISASSEMBLY AND INSPECTION, THE DAMAGE WAS DISCOVERED.  THE INCIDENT HAPPENED UPON LANDING.  (K)
